# SDR BAQA081644

- Difficulty date: December 12, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N533ME
- Make and model: Urocop EC135T1
- Aircraft serial: 132
- Aircraft time: 1,700 hours
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: JBS8803
- Part serial: JBS8803158
- Condition: Malfunctioned
- Location: Heater
- Part time: 960 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIXING VALVE WOULD NOT MODULATE TEMPERATURE.  FULL HOT ALL THE TIME. REPLACED WITH SERVICEABLE UNIT.
